RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuschinskaja, Lyudmila A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:65
Abstract pages:237
Full texts:4
References:13
E-mail:

http://www.mathnet.ru/eng/person132314
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. E. K. Alekseev, L. A. Kuschinskaja, “Generalization of one method of a filter generator key recovery”, Diskr. Mat., 29:4 (2017),  3–27  mathnet  elib; Discrete Math. Appl., 29:2 (2019), 69–87  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019